On generalized ramsey numbers for trees

This is a preview of subscription content, access via your institution.

References

  1. [1]

    R. C. Bose, I. M. Chakravarti andE. Knuth, On methods of constructing sets of mutually orthogonal latin squares using a computer I,Technometrics 2, (1960) 507–516.

    MATH  Article  MathSciNet  Google Scholar 

  2. [2]

    A. E. Brouwer andA. Schrijver, The blocking number of an affine space,Journal Comb. Theory A 24, (1978) 251–253.

    MATH  Article  MathSciNet  Google Scholar 

  3. [3]

    S. A. Burr andJ. A. Roberts, On Ramsey numbers for stars, Util. Math. 4, 217–220 (1973).

    MATH  MathSciNet  Google Scholar 

  4. [4]

    J. Dénes andA. Keedwell,Latin squares and their applications, English Universities Press, London 1974.

    Google Scholar 

  5. [5]

    A. L. Dulmage, D. M. Johnson andN. S. Mendelsohn, Orthomorphisms of groups and orthogonal latin squares I,Canad. J. Math. 13, (1961) 356–372.

    MATH  MathSciNet  Google Scholar 

  6. [6]

    P. Erdős andR. L. Graham, On partition theorems for finite graphs,Colloq. Math. Soc. János Bolyai,10,Infinite and Finite Sets, Keszthely, Hungary, 1973, 515–527.

    Google Scholar 

  7. [7]

    R. L. Graham,Rudiments of Ramsey Theory, Regional conf. series in Math.45, Amer. Math. Soc., Providence, 1981.

    Google Scholar 

  8. [8]

    K. Heinrich, Disjoint quasigroups,Proc. London Math. Soc. III. Ser. 45, (1982) 547–563.

    MATH  Article  MathSciNet  Google Scholar 

  9. [9]

    R. W. Irving, Generalized Ramsey numbers for small graphs,Discr. Math. 9, (1974) 251–264.

    MATH  Article  MathSciNet  Google Scholar 

  10. [10]

    B. Lindström, Undecided Ramsey numbers for paths,Discr. Math. 43, (1983) 111–112.

    MATH  Google Scholar 

  11. [11]

    D. K. Ray-Chaudhury andR. M. Wilson, Solution of Kirkman’s schoolgirl problem,Combinatorics, AMS Proc. Symp. Pure Math. 19, (1971) 187–203.

    Google Scholar 

  12. [12]

    D. K. Ray-Chaudhury andR. M. Wilson, The existence of resolvable block designs,A Survey of Combinatorial Theory (ed. J. N. Srivastava), North-Holland, Amsterdam, 1973, 361–376.

    Google Scholar 

Download references

Author information

Affiliations

Authors

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Bierbrauer, J., Brandis, A. On generalized ramsey numbers for trees. Combinatorica 5, 95–107 (1985). https://doi.org/10.1007/BF02579372

Download citation

AMS subject classification (1980)

  • 05 C 55